LEILA MORADI | Publications
LEILA MORADI Publications
2019 | |
Abstract in Atti di convegno | |
Adapted two step peer methods for advection diffusion problems. In: International Conference on Advanced Scientific Computing (ICASC 2019) Pag.40-41 ISBN:978-973-0-30119-9 | |
International Conference on Advanced Scientific Computing (ICASC 2019) Sinaia (Romania) 12-14 Settembre 2019 | |
Conte, Dajana; Mohamadi, Fakhrodin; Moradi, Leila; Paternoster, Beatrice | |
Show it in Product Database (IRIS) |
2019 | |
Abstract in Atti di convegno | |
Construction of exponentially fitted explicit peer methods. In: 2nd International Conference on Applied Mathematics and Computer Science (ICAMCS 2019) Pag.1-1 | |
2nd International Conference on Applied Mathematics and Computer Science (ICAMCS 2019) Lisbon, Portugal April 12-14, 2019 | |
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice; Mohammadi, Fakhrodin | |
Codice identificativo SCOPUS: 2-s2.0-85073794008 | |
Show it in Product Database (IRIS) |
2019 | |
Abstract in Atti di convegno | |
Exponentially fitted peer methods for advection diffusion problems. In: Efficient high-order time discretization methods for PDEs (PDETD 2019) Pag.25-25 | |
Efficient high-order time discretization methods for PDEs (PDETD 2019) Anacapri, Italy May 8-10, 2019 | |
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice; Mohammadi, Fakhrodin | |
Versione online | |
Show it in Product Database (IRIS) |
2019 | |
Articolo in rivista | |
Construction of Exponentially Fitted Explicit Peer Methods INTERNATIONAL JOURNAL OF CIRCUITS, SYSTEMS AND SIGNAL PROCESSING. Vol. 13. Pag.501-506 ISSN:1998-4464. | |
Conte, Dajana; Paternoster, Beatrice; Moradi, Leila; Mohammadi, Fakhrodin | |
Versione online | |
Codice identificativo SCOPUS: 2-s2.0-85073794008 | |
Show it in Product Database (IRIS) |
2019 | |
Articolo in rivista | |
A discrete orthogonal polynomials approach for coupled systems of nonlinear fractional order integro-differential equations TBILISI MATHEMATICAL JOURNAL. Vol. 12. Pag.21-38 ISSN:1512-0139. | |
Moradi, L.; Mohammadi, F.; Conte, D. | |
Versione online | |
Digital Object Identifier (DOI): 10.32513/tbilisi/1569463232 Codice identificativo ISI: WOS:000488049100002 | |
Show it in Product Database (IRIS) |
2019 | |
Articolo in rivista | |
A direct numerical solution of time-delay fractional optimal control problems by using Chelyshkov wavelets JOURNAL OF VIBRATION AND CONTROL. Vol. 25. Pag.310-324 ISSN:1077-5463. | |
Moradi, L.; Mohammadi, F.; Baleanu, D. | |
Digital Object Identifier (DOI): 10.1177/1077546318777338 Codice identificativo ISI: WOS:000455852100006 Codice identificativo SCOPUS: 2-s2.0-85047939868 | |
Show it in Product Database (IRIS) |
2019 | |
Poster | |
Exponentially fitted two step peer methods for oscillatory problems. In: Approssimazione Multivariata: Teoria ed Applicazioni - AMTA 2019 Pag.1-1 | |
Approssimazione Multivariata: Teoria ed Applicazioni - AMTA 2019 Napoli, Italia 24-26 gennaio 2019 | |
Conte, Dajana; Paternoster, Beatrice; Moradi, Leila; Mohammadi, Fakhrodin | |
Versione online | |
Show it in Product Database (IRIS) |
2019 | |
Poster | |
ADAPTED NUMERICAL METHODS FOR ADVECTION DIFFUSION PROBLEMS. In: TENTH INTERNATIONAL CONFERENCE DYNAMICAL SYSTEMS APPLIED TO BIOLOGY AND NATURAL SCIENCES Pag.181-181 ISBN:978-989-98750-6-7 | |
TENTH INTERNATIONAL CONFERENCE DYNAMICAL SYSTEMS APPLIED TO BIOLOGY AND NATURAL SCIENCES (DSABNS) CENTRO CONGRESSI FEDERICO II, NAPOLI, ITALY 3-6 February, 2019 | |
Conte, Dajana; Paternoster, Beatrice; Moradi, Leila; Mohamadi, Fakhrodin | |
Versione online | |
Codice identificativo ISI: WOS:000411546900012 | |
Show it in Product Database (IRIS) |